# SDR VNAA2019042421111

- Difficulty date: April 22, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N242JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7911
- Aircraft time: 35,489 hours, 35,158 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Part number: 16400105
- Part serial: DCL98704
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THEY PERFORMED THE QRH AND WAS ABLE TO RETRACT THE GEAR. DURING CLIMB OUT OF PHL THE CREW RECEIVED A GEAR DISAGREE CAUTION MESSAGE THE CREW WAS ABLE TO GET THE GEAR DOWN AND THEN PERFORMED A LOW APPROACH TO GET CONFORMATION FROM CONTROL TOWER PERSONNEL THAT THE GEAR WAS DOWN. AFTER PERFORMING THE LOW APPROACH THEN TURN AND LANDED IN PHL. THE PASSENGERS DID NOT BRACE. AIRCRAFT IS OUT OF SERVICE AND THE FLIGHT HAS BEEN SWAPPED TO A CR70.   REMOVED AND REPLACED NLG DRAG BRACE ASSY IAW CRJ 200 AMM 32-21-05-000/400-801. OPS, FUNCTIONAL, AND LEAK CHECKS GOOD AT THIS TIME
